# SDR CALA0000619

- Difficulty date: May 4, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,071 hours, 19,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6015609
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 10 TO LBL 10 AT FS 200 BROKEN EAR AND CORRODED.  REMOVED AND REPLACED SUPPORT PER SRM 51-10-4 AND 51-10-3.
